IJPAM: Volume 93, No. 2 (2014)
Department of Mathematics
University of Delhi
Delhi 110007, INDIA
Abstract. In this Paper we prove some normality criteria for a family of holomorphic functions, where a complex value is shared by every function from the family and its k-th derivative. We use some results from Value Distribution Theory for proving the results.
Received: November 2, 2013
AMS Subject Classification: 30D45, 30D35
Key Words and Phrases: analytic functions, holomorphic functions, normal families, sharing values
Download paper from here.
DOI: 10.12732/ijpam.v93i2.3 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 181 - 189
This work is licensed under the Creative Commons Attribution International License (CC BY).